# SDR 95ZZZX2684

- Difficulty date: May 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9419G
- Make and model: Cessna U206E
- Aircraft serial: U2061619
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bracket
- Part number: 12321391
- Condition: Broken
- Location: Horiz Stab
- Part time: 434 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD TAB OF BRACKET BROKE OFF AFTER ONLY 434 HOURS.  THIS IS THE SECOND BROKEN BRACKET IN 2 YEARS.  BROKEN AT RADIUS NEAR NUTPLATE AND RIVETS WHERE IT ATTACHES TO THE HORIZONTAL STAB REAR SPAR.
